Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Alavi-Hejazi.Hosseini.Pouryayevali:2013,
  author = {Alavi Hejazi, Mansoureh and Hosseini, Seyedehsomayeh and
		  Pouryayevali, Mohamad R.},
  title = {On the calculus of limiting subjets on {R}iemannian
		  manifolds},
  journal = {Mediterr. J. Math.},
  fjournal = {Mediterranean Journal of Mathematics},
  volume = {10},
  year = {2013},
  number = {1},
  pages = {593--607},
  doi = {10.1007/s00009-011-0171-3},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/journal1.pdf 1}
}